# SDR FDEA202210242753

- Difficulty date: October 24, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 50,303 hours, 29,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING DOUBLER REPAIR FOUND ON FUSELAGE   SKIN   BTW STGR24L~26L,FR72~73. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,  INSPECTION OF EXISTING REPAIR DETERMINED IT   TO   BE CURRENT WITH FAA APPROVED DATA:A300-600 SRM 53-10-12-201 PARA.5,FIG.224(SHEET   1)PAGE343~348,THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B REPAIR REF TO SRI 53-10-  12-  201,IIR 53-10-12-2-004-00,PARA.3D,PAGE 222~226,FIG.204,TABLE 208.  "MAJOR REPAIR"
